Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The nonexistence of complex Haar systems of nonplanar locally connected spaces


Authors: George W. Henderson and Brian R. Ummel
Journal: Proc. Amer. Math. Soc. 39 (1973), 640-641
MSC: Primary 41A65; Secondary 54C35
DOI: https://doi.org/10.1090/S0002-9939-1973-0315343-3
MathSciNet review: 0315343
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A65, 54C35

Retrieve articles in all journals with MSC: 41A65, 54C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0315343-3
Article copyright: © Copyright 1973 American Mathematical Society